Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44427
DC FieldValueLanguage
dc.contributor.authorKondratyev, Stanislav-
dc.contributor.authorUrbano, José Miguel-
dc.contributor.authorVorotnikov, Dmitry-
dc.date.accessioned2017-11-15T18:27:49Z-
dc.date.available2017-11-15T18:27:49Z-
dc.date.issued2016-
dc.identifier10.1137/15M1016205-
dc.identifier.urihttp://hdl.handle.net/10316/44427-
dc.description.abstractIn this paper we study the unidirectional transport effect for Brownian ratchets modeled by Fokker--Planck-type equations. In particular, we consider the adiabatic and semiadiabatic limits for tilting ratchets, generic ratchets with small diffusion, and the multistate chemical ratchets. Having established a linear relation between the bulk transport velocity and the biperiodic solution, and using relative entropy estimates and new functional inequalities, we obtain explicit asymptotic formulas for the transport velocity and qualitative results concerning the direction of transport. In particular, we prove the conjecture by Blanchet, Dolbeault, and Kowalczyk that the bulk velocity of the stochastic Stokes' drift is nonzero for every nonconstant potential.por
dc.language.isoengpor
dc.publisherSociety for Industrial and Applied Mathematics (SIAM)por
dc.relationinfo:eu-repo/grantAgreement/FCT/COMPETE/132981/PTpor
dc.rightsopenAccesspor
dc.titleOn the Bulk Velocity of Brownian Ratchetspor
dc.typearticle-
degois.publication.firstPage950por
degois.publication.lastPage980por
degois.publication.issue2por
degois.publication.titleSIAM Journal on Mathematical Analysispor
dc.relation.publisherversionhttp://epubs.siam.org/doi/10.1137/15M1016205por
dc.peerreviewedyespor
dc.identifier.doi10.1137/15M1016205por
degois.publication.volume48por
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-5715-2588-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
Urbano_paper7.pdf390.02 kBAdobe PDFView/Open
Show simple item record

Page view(s) 5

1,101
checked on Aug 21, 2019

Download(s)

51
checked on Aug 21, 2019

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.